# SDR DALA2017020300943

- Difficulty date: January 31, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD T/E FLAP AFT FLAP TOP SKIN FOUND TWO AREAS DELAMINATION APPROX 1X1 INCH. ONE IS FROM T/E 1.5 INCH AND FROM INBD 128 INCH THE OTHER IS FROM T/E 5 INCH AND FROM OTBD 111 INCH. REPAIRED THE IAW SRM 51-70-07 PARA. 5. A(1) FIG. 5 REV. 98.
